MAUDE Adverse Event Report: ETHICON INC. PROLENE SOFT MESH 10INX10IN; MESH, SURGICAL, POLYMERIC

ETHICON INC. PROLENE SOFT MESH 10INX10IN; MESH, SURGICAL, POLYMERIC
Model Number SPMLI
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code Pain (1994)
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient underwent a gynecological surgical procedure on (b)(6) 2005 and prolene was implanted.It was reported that the patient experienced severe pelvic pain.It was reported that the patient underwent a revision surgery on an unknown date.No additional information was provided.
 
Additional Manufacturer Narrative
This emdr represents supplemental report # 2210968-2017-30623 for previously submitted mdr number 2210968-2017-30283, subject of a litigation complaint summary exemption no.E2013037.The referenced exemption was revoked effective may 15, 2019.The reports previously submitted as part of the exemption were not submitted in a format compatible with the public mdr database (maude) and are available through fda¿s mdr data files webpage, at https://www.Fda.Gov/medical-devices/medical-device-reporting-mdr-how-report-medical-device-problems/mdr-data-files#asr.Therefore, this report does not represent a new reportable event.To date, the device has not been returned.If the product is returned for evaluation, any further information derived from the evaluation will be submitted in a supplemental 3500a form.
 
Additional Manufacturer Narrative
Date sent to the fda: 4/6/2022.
 
Additional Manufacturer Narrative
Date sent to the fda: 4/19/2022.A review of the batch manufacturing records was conducted and the batch met all finished goods release criteria.

Brand Name
PROLENE SOFT MESH 10INX10IN
Common Device Name
MESH, SURGICAL, POLYMERIC
Manufacturer (Section D)
ETHICON INC.
1000 route 202
raritan NJ 08869
Manufacturer (Section G)
ETHICON INC.-SAN LORENZO PR
puits-godet 20
neuchatel
SZ  
Manufacturer Contact
elba bello
1000 route 202
raritan 08869
MDR Report Key12777076
Report Number2210968-2021-11064
Device Sequence Number19743836
Product Code FTL
UDI-Device Identifier10705031050488
UDI-Public10705031050488
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K962530
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2005
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/09/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/31/2009
Device Model NumberSPMLI
Device Catalogue NumberSPMLI
Device Lot NumberTJB842
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/17/2021
Supplement Date Received by Manufacturer04/06/2022
04/14/2022
Initial Report FDA Received Date11/09/2021
Supplement Report FDA Received Date04/06/2022
04/19/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/10/2004
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale